Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184-197
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:142/0  |  Submit date:2018/07/30
stochastic differential equation of boundary value type  fractional Brownian motion  piecewise constant approximation  finite element approximation